# SDR SWAA2019110838701

- Difficulty date: November 5, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LOWER BULKHEAD GUSSET IS CRACKED AT BS867 LBL10 WL164. / REPLACED AFT CARGO BAY LOWER BULKHEAD GUSSET @ BS 869 LBL 10 WL 164 IAW SRM 51-40-02 AND DWG 149A8104, AIPC 53-42-51-06.
